Asymptotic behaviour in L r for weak solutions of the Navier-Stokes equations in exterior domains

Hideo Kozono*, Takayoshi Ogawa, Hermann Sohr

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)
Original languageEnglish
Pages (from-to)253-275
Number of pages23
JournalManuscripta Mathematica
Volume74
Issue number1
DOIs
Publication statusPublished - 1992 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this